Evaluation Of Methadone Poisoning in Hospitalized Children: A Short Review

Maamouri, Gholamali and Alizadeh Ghamsari, Anahita and Teimouri, Edriss (2014) Evaluation Of Methadone Poisoning in Hospitalized Children: A Short Review. International Journal of Pediatrics, 2 (3.2). pp. 65-67.

[img]
Preview
Text
IJP_Volume 2_Issue 3.2_Pages 65-67.pdf

Download (191kB) | Preview
Official URL: http://ijp.mums.ac.ir/article_2769.html

Abstract

Upload poisoning is one of the most dangerous and common poisoning in Iranian children. Depression of the respiratory and central nervous systems may lead to significant toxicity. Even low doses of uploads are dangerous in pediatrics under 6 years old. Methadone is the most toxic of the uploads; small doses as low as a single tablet can lead to death. According to this information we decided to evaluate methadone poisoning in Hospitalized Children

Item Type: Article
Subjects: WA Public Health
WS Pediatrics
Divisions: Journals > International J Pediatrics
Depositing User: IJP IJP
Date Deposited: 29 Sep 2017 21:06
Last Modified: 29 Sep 2017 21:06
URI: http://eprints.mums.ac.ir/id/eprint/6827

Actions (login required)

View Item View Item